Cetirizine Hydrochloride 5 mg/5 ml Oral Solution (”Cetirizine Hydrochloride”) belongs to a group of medicines called antihistamines. It works by counteracting the
effects of histamine which is produced naturally by your body’s defence system, but may be over-produced in allergic reactions.
Cetirizine Hydrochloride is used to relieve the symptoms of hayfever (seasonal rhinitis) in adults and children over the age of 2 years, which include:
• sneezing • irritated, runny or blocked nose
• itchy, red and watering eyes
It is used to relieve the symptoms of other allergies in adults and older children (over the age of 6 years), including:
• runny and itchy nose (non-seasonal rhinitis) • pet or house mite allergies
• skin allergies such as rash, itching and urticaria (hives)
Cetirizine Syrup temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
1 teaspoonful (5 mL) or 2 teaspoonfuls (10 mL) once daily depending upon the severity of symptoms; do not take more than 2 teaspoonfuls (10 mL) in 24 hours.
Cetirizine Hydrochloride 5 mg/5 ml Oral Solution
Only logged in customers who have purchased this product may leave a review.
Mission UTI Urinary Tract Infection Test Strips are for the detection of Leukocytes and Nitrite in the urine.
The easy to use strips are used as an aid in the screening of urinary tract infection (UTI).
Each pack contains:
Food supplement Riboess ( vitamin b2) 100mg capsules
Temporarily hold lost fillings and inlays in place until you have a chance to visit the dentist with DenTek Temparin Max.
Ascorbic Acid Tablets contain ascorbic acid. Ascorbic acid is a form of vitamin C. It
is used as a supplement to supports multiple bodily processes and helps to keep us feeling physically and mentally well.
The body needs Vitamin D for bones as we need it to absorb calcium and we also need it for the normal functioning of the immune system as well as for muscle function.
These Careway supplements contain 25µg of vitamin D per tablet.
Nurofen for Children Strawberry 7 – 12 years Double Strength 200mg/5ml Oral Suspension is a liquid ibuprofen suspensions that provides pain and fever relief for children 7yrs – 12yrs and weighing over 20kg.
• Suitable for children over the age of 7
• Starts to get to work in 15 minutes to relieve fever
• Up to 8 hours fever relief
• Sugar & colour free
• Spoon for accurate and easy dosing
Double Strenght Ibuprofen suspension 200mg/5ml
Paracetamol suspension for children 3 plus months
Paracetamol 120mg suspension, Generic of Calpol
Brand might differ from the image shownLearn More
Emla Cream temporarily numbs skin for pain relief during injections
Emla cream should be best used for procedures which use needles, including injections
Emla cream gets to work within 60 minutes
• Includes one 5g tube of cream (non-absorbent dressings should be purchased separately)
Constella (Linaclotide) is used to treat certain types of bowel problems (irritable bowel syndrome with constipation, chronic idiopathic constipation).Learn More